Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Throbbing pain in abdomen, above belly button, feels like contractions. Taken clomid. Cause of concern?

I finished my first cycle of Clomid , it did not work, and now I am on day 4 of my next cycle. Since my period started, I have had throbbing in my abdominal region from the sides wrapping around to above my belly button. Not only is it throbbing but tight like how contractions are in early stages of labor? Is this something to be concerned about?
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

The preparation- clomid is associated with some side effects.
Abdominal or pelvic pain is one of the side effects.
The pain can be in the form of tightness and/ or bloating sensation.
However, there is nothing to worry.
The drug has to be continued for several cycles till ovulation takes place.
The ovulation has to be monitored with regular follicular scans.

Thanks and take care
Dr Shailja P Wahal
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor